# SDR SWAA2023060544492

- Difficulty date: May 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS400 AND BETWEEN STR25L TO STR26L FWD CARGO COMPARTMENT 2023-299322<[01] REPLACED ANGLE - CLIP LOCATED BS400 AND BETWEEN STR25L TO STR26L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7505-85 SHEET 81 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE - CLIP LOCATED BS400 AND BETWEEN STR25L TO STR26L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7505-85 SHEET 81 REV-. SEE INDIVIDUAL SIGN OFF BELOW. AS RII
